# SDR USAASB00160

- Difficulty date: June 8, 2000
- Submitted: September 5, 2000
- Operation: Air carrier
- Aircraft: N278AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22890
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Condition: Discharged
- Location: Rows 1 - 6
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TPA - MAINTENANCE FOUND THE SEAT MOUNTED EMERGENCY EVACUATION LIGHTS FROM SEAT ROWS 1 THROUGH 6 INOPERATIVE AND THE EMERGENCY EXIT LIGHTS IN THE LEFT EMERGENCY EXIT ROW INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE BATTERY PACKS AT SEAT ROW 6 AND SEAT ROW 10.  OPERATIONAL CHECK GOOD.  (M)
